# SDR CA191003018

- Difficulty date: July 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664310
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO CREW REPORTED: INTERMITTENT, FUEL CH 1/ 2 FAIL CAUTION MSG ILLUMINATED IN FLIGHT. RAN QRH FUEL GAUGES AMBER DASHES.  CORRECTIVE ACTION: R&R FUEL SYSTEM COMPUTER (TC# 20191003018)
